# SDR HNAA2025101400699

- Difficulty date: October 13, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 54,856 hours, 52,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78812
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT OVHD LIGHT AT ROW 11 INOPERATIVE.   R & R EMERGENCY EXIT LIGHT ASSY ON SIDEWALL AT ROW 12 IAW AMM 33-50-14.  OPS CK GOOD
